Erratum to: Integrable QFT and Longo–Witten Endomorphisms

Open Access

This article is distributed under the terms of the Creative Commons Attribution License which permits any use, distribution, and reproduction in any medium, provided the original author(s) and the source are credited.

Author information

Affiliations

Authors

Corresponding author

Correspondence to Yoh Tanimoto.

Additional information

The online version of the original article can be found under doi:10.1007/s00023-014-0337-1.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (https://creativecommons.org/licenses/by/4.0), which permits use, duplication, adaptation, distribution, and reproduction in any medium or format, as long as you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Bischoff, M., Tanimoto, Y. Erratum to: Integrable QFT and Longo–Witten Endomorphisms. Ann. Henri Poincaré 17, 251–252 (2016). https://doi.org/10.1007/s00023-015-0436-7

Download citation